# SDR V0XD201807010001

- Difficulty date: July 1, 2018
- Submitted: July 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R BETWEEN FS 310 AND 319 CORRODED OUT OF LIMITS IAW SRM 53-21-23. REPLACED INTERCOSTAL BETWEEN FS 310 AND 319 IAW SRM 51-40-11, 51-25-06, 51-25-16, 51-21-11 AND AMM 25-82-01.
